# SDR CALA9900678

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 1111-1251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT LOWER DOOR JAMB AT THRESHOLD CORRODED THE ENTIRE LENGTH AT FS 1111-1251, LONGERON 28R.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-02.
